I was diagnosed with hypothyroidism more than 12 years ago i take levothyroxcine 100 mg, i am still having problems with my weight

I have been having dizzy spells, feeling tired, not sleeping very well, i have had 3 bad falls in the last. 6 months. My hair is slowly falling out, i take a lot of tablets for my high blood pressure and i am also diabetic. My memory is being affected i forget what i am saying when i am half way through a sentence. I have quiet a few other problems, could these all be associated with my thyroid problem. I also joined a slimming club 2 years ago it took me 18 months to loose 2 stone, and since christmas have regained 1 of these stones, but have stuck to the diet plan 100%.

Last edited by

5 Replies

oldestnewest
  • All sounds very much as could be hypothyroidism. Do you know what your latest blood test results are and what are the ranges?

  • No but i am seeing dr next week so will request one.

  • As Muffy says, it does sound hypo. If you can get copies of your latest thyroid gland blood tests, with the ranges and post on a new question if you don't have them to hand.

    If GPs keep your TSH within the 'normal range' weight gain can be the result.

    web.archive.org/web/2010073...

    If you haven't had a recent blood test for thyroid gland, request a new one and don't take your medication before it - take it afterwards and make your appointment as early as possible. Also ask for Vitamin B12, Vit D, iron, ferritin and folate to be done as we are usually deficient.

  • It looks like your 100 mcg of levothyroxine is not enough. Ask your doctor to increase it.

  • Thank you all for your responses, i am makinga note of all your replies and will go armed with these next week.

You may also like...